Return/earnings regressions and residual income:empirical evidence

O'Hanlon, J F (1995) Return/earnings regressions and residual income:empirical evidence. Journal of Business Finance and Accounting, 22 (1). pp. 53-66. ISSN 0306-686X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Business Finance and Accounting
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44286
Deposited By:
Deposited On:
11 Jul 2011 18:13
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:26